# SDR DL75A071210

- Difficulty date: September 13, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 64,031 hours, 31,271 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32311
- Condition: Corroded
- Location: Bs 430 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORROSION AT THE AFT RT CORNER OF THE FWD LAVATORY SERVICE PANEL LOCATED AT STA 430, S-28L.  CUTOUT THE DAMAGED SKIN AT INSTALLED A REPAIR DOUBLER.
